MAUDE Adverse Event Report: Spectranetics Corporation GlideLight Laser Sheath; Device, Removal, Pacemaker Electrode, Percutaneous

Spectranetics Corporation GlideLight Laser Sheath; Device, Removal, Pacemaker Electrode, Percutaneous
Model Number 500-303
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation of Vessels (2135); Great Vessel Perforation (2152); Pericardial Effusion (3271)
Date of Event 09/21/2026
Type of Reportable Event Serious Injury

Brand Name
GlideLight Laser Sheath
Common Device Name
Device, Removal, Pacemaker Electrode, Percutaneous
Manufacturer (Section D)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
Spectranetics Corporation
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
+1(719)447-2465
MDR Report Key50938355
Report Number3007284006-2026-00461
Device Sequence Number10759926
Product Code MFA
UDI-Device Identifier00813132020347
UDI-Public(01)00813132020347(17)270721(10)0303530141
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number500-303
Device Catalogue Number500-303
Device Lot Number0303530141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age64 YR
Patient SexMale
Patient Weight206 LB
Patient RaceWhite